MathSciNet Relay Station
MathSciNet bibliographic data
MR2672068 (2011g:35138) 35J91 (35J20 47J30)
Bonanno, Gabriele; Molica Bisci, Giovanni Infinitely many solutions for a Dirichlet problem involving the $p$-Laplacian. Proc. Roy. Soc. Edinburgh Sect. A 140 (2010), no. 4, 737–752.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement